# SDR SWAA073866

- Difficulty date: August 1, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N319SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23340
- Aircraft time: 66,933 hours, 62,088 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND FUSELAGE SKIN CRACKED AT RADIO ALTIMETER ANTENNA CUTOUT BS 410, RBL 3.  REPAIRED SKIN PER EA.
